Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/12910
Title: Groups and semigroups with a one-counter word problem
Authors: Holt, DF
Owens, MD
Thomas, RM
First Published: Oct-2008
Citation: JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 2008, 85 (2), pp. 197-209
DOI Link: 10.1017/S1446788708000864
ISSN: 1446-7887
eISSN: 1446-8107
Links: http://hdl.handle.net/2381/12910
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.